Gardasil and Menopausal Teenagers

Posted By on May 9, 2015

Daniel Paquet Compfight CC

Daniel Paquet Compfight CC

In April 2011 a 16-year-old girl came to Dr Deirdre Little’s surgery in rural New South Wales asking why her periods had stopped. When Dr Little investigated she found that the girl was in menopause. No cause for this could be found, and usually isn’t in 90 percent of cases of ovarian failure. But this was not just another case; the incidence of menopause developing without cause in a young teenage girl is so rare that there are no figures for it.

“Susan” asked if her condition could be due to the human papillomavirus vaccine (HPV) Gardasil, because it was after receiving this vaccine that her periods deteriorated. “Probably not,” said Dr Little, but she would look into it for her. What she found from her investigation suggested that Gardasil was at least a possible suspect. Her detailed analysis of the safety studies done on the vaccine revealed serious inadequacies in the testing of this vaccine — in particular its effect on young adolescent ovaries.

Read the rest here

About The Author

Comments

Leave a Reply

Please note: Comment moderation is currently enabled so there will be a delay between when you post your comment and when it shows up. Patience is a virtue; there is no need to re-submit your comment.

You must be logged in to post a comment.